Too Much Black Licorice can Cause Heart Problems

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

aeshleyrose
Veteran Member


Date Joined Jul 2011
Total Posts : 656
   Posted 10/31/2011 9:39 AM (GMT -6)   
Hey guys, I read this article today... I don't know how many of you eat black licorice for GERD relief, but the FDA is issuing warnings that it can potentially cause heart problems by causing a drop in potassium levels.

Just wanted you all to be aware! PLEASE BE ADVISED that from what I have read, DGL should be safe due to the fact that the ingredient which causes the potassium drop - glycyrrhizin - has been removed. Of course, that's just from what I've found on the internet, so proceed at your own risk.

http://abcnews.go.com/blogs/health/2011/10/31/halloween-health-scare-beware-black-licorice-overdose/

Be well, everyone!
Ashley

Post Edited (aeshleyrose) : 10/31/2011 9:42:56 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 11:02 PM (GMT -6)
There are a total of 2,974,438 posts in 326,175 threads.
View Active Threads


Who's Online
This forum has 161277 registered members. Please welcome our newest member, Ki85.
308 Guest(s), 4 Registered Member(s) are currently online.  Details
quincy, CAdogsRus, Octorobo, Lvg123